MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK VAR/VAL 8DG SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK VAR/VAL 8DG SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1252
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient underwent revision surgery due to a failed right total hip arthroplasty with black corrosive product noted on the neck-stem taper.

Brand Name
PROFEMUR NECK VAR/VAL 8DG SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11263319
Report Number3010536692-2021-00051
Device Sequence Number4068821
Product Code JDI
UDI-Device IdentifierM684PHAC12521
UDI-PublicM684PHAC12521
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1252
Device Catalogue NumberPHAC1252
Device Lot Number0111283864
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/13/2021
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date04/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;